Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    6
  • comments
    5
  • views
    4044

Accutane Day 8

live&learn

384 views

Sorry I haven't updated in a few days guys.

Well, they say the 2nd week is the "breakout week" of accutane. I have broken out, my face is red, and really oily again!! What in the world?! It stopped being oily a few days ago. I'm so aggravated right now. Does that mean my body has become immune to it or it has stopped working? I wish I knew! My lips are slightly dry but not dry enough to put medicated lip stuff on. My eyes are a little dry. Other than that, my oil is back. :redface: I'm really worried now. Without the dryness, I feel it isn't working. If you guys experienced this and if its just a temporary "breakout and oil " stage, please let me know. *Also been experiencing intestine problems! I feel like I have to urinate real bad, then I go to the bathroom and barely anything comes out. And It's sore inside sometimes. And after I urinate, I feel like I didn't go all the way and have to return a few times. Other than that and occasional back problems, I haven't experienced any other side effects.

I'll keep you guys posted!

Regimen:

a.m. - Wash face with cerave foaming cleanser

- Moisturize with Cetaphil Moisturizing Cream

...Or don't do anything and wait until the p.m.

p.m. - Take Amnesteem (Accutane)

- Wash face with Cerave Foaming Cleanser

- Moisturize with Cetaphil Moisturizing Cream

- Take Yaz Birth Control



2 Comments


Don't worry too much about the oiliness returning - it will go away again soon! My face seemed less oily the first few days I started taking Accutane, and then during the second week, it broke out and was red and oily. I was very down and frustrated around days 10-14. Now, I'm starting my fourth week, and its not very oily at all! Still breaking out a bit, but hey, I'll take the good with the bad. Keep your head up :boohoo: Things will get better! -Liz

Share this comment


Link to comment
Don't worry too much about the oiliness returning - it will go away again soon! My face seemed less oily the first few days I started taking Accutane, and then during the second week, it broke out and was red and oily. I was very down and frustrated around days 10-14. Now, I'm starting my fourth week, and its not very oily at all! Still breaking out a bit, but hey, I'll take the good with the bad. Keep your head up :boohoo: Things will get better! -Liz
I'm glad to hear I'm not the only one! Lol. Thank you! :D

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×